Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
Print this page Email this page Users Online: 880
CASE REPORT
Year : 2013  |  Volume : 2  |  Issue : 2  |  Page : 136-137

Clonidine poisoning in a toddler


Department of Pediatrics, Gajraraja Medical College and Kamla Raja Hospital, Gwalior, Madhya Pradesh, India

Correspondence Address:
Ravi Ambey
Department of Pediatrics, Gajraraja Medical College and Kamlaraja Hospital, Gwalior, Madhya Pradesh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2277-8632.112349

Rights and Permissions

Even though clonidine poisoning has been repeatedly reported in last decade, but in recent past there is paucity of this, especially in a scenario of developing countries like India. We report a toddler with clonidine poisoning who developed lethargy, respiratory depression, and hypotension following accidental ingestion of 0.2 mg clonidine. The toddler also developed myocardial ischemia due to hypotension and recovered with due supportive care.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2327    
    Printed70    
    Emailed0    
    PDF Downloaded162    
    Comments [Add]    

Recommend this journal